Approximate shortest homotopic paths in weighted regions

Abstract
A path P between two points s and t in a polygonal subdivision T with obstacles and weighted regions defines a class of paths that can be deformed to P without passing over any obstacle. We present the first algorithm that, given P and a relative error tolerance ε (0, 1), computes a path from this class with cost at most 1 + ε times the optimum. The running time is O(h 3/ε 2kn polylog (k,n,1/ε)), where k is the number of segments in P and h and n are the numbers of obstacles and vertices in T, respectively. The constant in the running time of our algorithm depends on some geometric parameters and the ratio of the maximum region weight to the minimum region weight. © 2012 World Scientific Publishing Company.

Citation
CHENG, S.-W., JIN, J., VIGNERON, A., & WANG, Y. (2012). APPROXIMATE SHORTEST HOMOTOPIC PATHS IN WEIGHTED REGIONS. International Journal of Computational Geometry & Applications, 22(01), 83–102. doi:10.1142/s0218195912600059

Publisher
World Scientific Pub Co Pte Lt

Journal
International Journal of Computational Geometry & Applications

DOI
10.1142/S0218195912600059

Permanent link to this record